# SDR QXEA2025081100291

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 6,882 hours, 5,420 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Pax Error
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2108. FWD LAV SMOKE MESSAGE POPPED UP DURING DESCENT PHASE OF FLIGHT. ONE OF PASSENGER USED PERFUME, HAIRSPRAY PRODUCT PRODUCT. THERE WAS NO VISUAL EVIDENCE OF FIRE IN LAV. REMOVED FROM SERVICE. PERFORM LAV SMOKE DETECTOR SYSTEM TEST IAW AMM 26-14-01-700-801-A. NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
